American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F45) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Yûsuke Okuyama. Equidistribution of rational functions having a superattracting periodic point towards the activity current and the bifurcation current. Conform. Geom. Dyn. 18 (2014) 217-228.
Abstract, references, and article information   
View Article: PDF

[2] Sue Goodman and Jane Hawkins. Julia sets on $\mathbb{R}\mathbb{P}^2$ and dianalytic dynamics. Conform. Geom. Dyn. 18 (2014) 85-109.
Abstract, references, and article information   
View Article: PDF

[3] Jane M. Hawkins. Proof of a folklore Julia set connectedness theorem and connections with elliptic functions. Conform. Geom. Dyn. 17 (2013) 26-38.
Abstract, references, and article information   
View Article: PDF

[4] Martial R. Hille and Nina Snigireva. Teichm\"{u}ller space for iterated function systems. Conform. Geom. Dyn. 16 (2012) 132-160.
Abstract, references, and article information   
View Article: PDF

[5] W. Barrera, A. Cano and J. P. Navarrete. Subgroups of $PSL(3,\mathbb{C})$ with four lines in general position in its limit set. Conform. Geom. Dyn. 15 (2011) 160-176. MR 2846306.
Abstract, references, and article information   
View Article: PDF

[6] Anna Miriam Benini. Triviality of fibers for Misiurewicz parameters in the exponential family. Conform. Geom. Dyn. 15 (2011) 133-151. MR 2833476.
Abstract, references, and article information   
View Article: PDF

[7] Alastair Fletcher and Dan Goodman. Quasiregular mappings of polynomial type in $\mathbb{R}^{2}$. Conform. Geom. Dyn. 14 (2010) 322-336. MR 2738532.
Abstract, references, and article information   
View Article: PDF

[8] Davoud Cheraghi. Combinatorial rigidity for some infinitely renormalizable unicritical polynomials. Conform. Geom. Dyn. 14 (2010) 219-255. MR 2719786.
Abstract, references, and article information   
View Article: PDF

[9] Shizuo Nakane. Branner-Hubbard-Lavaurs deformations for real cubic polynomials with a parabolic fixed point. Conform. Geom. Dyn. 13 (2009) 110-123. MR 2491720.
Abstract, references, and article information   
View Article: PDF

[10] Tomoki Kawahira. Tessellation and Lyubich-Minsky laminations associated with quadratic maps, II: Topological structures of $3$-laminations. Conform. Geom. Dyn. 13 (2009) 6-75. MR 2476656.
Abstract, references, and article information   
View Article: PDF

[11] Robert L. Devaney. The McMullen domain: Satellite Mandelbrot sets and Sierpinski holes. Conform. Geom. Dyn. 11 (2007) 164-190. MR 2346215.
Abstract, references, and article information   
View Article: PDF

[12] G. Ble and R. Valdez. Mating a Siegel disk with the Julia set of a real quadratic polynomial. Conform. Geom. Dyn. 10 (2006) 257-284. MR 2261051.
Abstract, references, and article information   
View Article: PDF

[13] Peter M. Makienko. Non-persistently recurrent points, qc-surgery and instability of rational maps with totally disconnected Julia sets. Conform. Geom. Dyn. 10 (2006) 197-202. MR 2261048.
Abstract, references, and article information   
View Article: PDF

[14] Norbert Steinmetz. On the dynamics of the McMullen family $R(z)=z^m +\lambda/z^{\ell}$. Conform. Geom. Dyn. 10 (2006) 159-183. MR 2261046.
Abstract, references, and article information   
View Article: PDF

[15] Dan Goodman. Spirals in the boundary of slices of quasi-Fuchsian space. Conform. Geom. Dyn. 10 (2006) 136-158. MR 2237277.
Abstract, references, and article information   
View Article: PDF

[16] Yohei Komori and Shizuo Nakane. Landing property of stretching rays for real cubic polynomials. Conform. Geom. Dyn. 8 (2004) 87-114. MR 2060379.
Abstract, references, and article information   
View Article: PDF

[17] Jane Hawkins and Lorelei Koss. Parametrized dynamics of the Weierstrass elliptic function. Conform. Geom. Dyn. 8 (2004) 1-35. MR 2060376.
Abstract, references, and article information   
View Article: PDF

[18] Hideki Miyachi. Cusps in complex boundaries of one-dimensional Teichmüller space. Conform. Geom. Dyn. 7 (2003) 103-151. MR 2023050.
Abstract, references, and article information   
View Article: PDF

[19] Marianne Freiberger. Mating Kleinian groups isomorphic to $C_2\ast C_5$ with quadratic polynomials. Conform. Geom. Dyn. 7 (2003) 11-33. MR 1992035.
Abstract, references, and article information   
View Article: PDF

[20] Bodil Branner and Núria Fagella. Extensions of homeomorphisms between limbs of the Mandelbrot set. Conform. Geom. Dyn. 5 (2001) 100-139. MR 1872159.
Abstract, references, and article information   
View Article: PDF

[21] Mariusz Urbanski and Michel Zinsmeister. Continuity of Hausdorff dimension of Julia-Lavaurs sets as a function of the phase. Conform. Geom. Dyn. 5 (2001) 140-152. MR 1872160.
Abstract, references, and article information   
View Article: PDF

[22] Peter M. Makienko. Unbounded components in parameter space of rational maps. Conform. Geom. Dyn. 4 (2000) 1-21. MR 1741344.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 22 of 22 found      Go to page: 1